# SDR 9506416613

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE LEFT BODY GEAR WHEEL WELL BULKHEAD WEB AT FS 1480 WAS FOUND CORRODED.  REMOVED CORROSION, ROTO PEENED, TREATED, PRIMED, AND INSTALLED STRUCTURE PER EA 66-98011.
